Research Publications

Yablonsky, Richard M., and Isaac Ginis 2009, “Limitation of One-Dimensional Ocean Models for Coupled Hurricane–Ocean Model Forecasts,” Monthly Weather Review, 137,4410–4419.  Abstract available at http://journals.ametsoc.org/doi/abs/10.1175/2009MWR2863.1.

Loading...

Close

You’re almost done.
We need to confirm your email address.
To complete the registration process, please click the link in the email we just sent you.

Unable to subscribe at this moment. Please try again after some time. Contact us if the issue persists.

The email address  is already subscribed.